# SDR DALA2021012200452

- Difficulty date: January 21, 2021
- Submitted: January 22, 2021
- Operation: Air carrier
- Aircraft: N816NW
- Make and model: Airbus A330-323
- Aircraft serial: 0827
- Aircraft time: 61,616 hours, 8,087 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Dirty
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DOOR L MID CABIN ECAM MESSAGE ON DURING CRUISE.  CORRECTIVE ACTION: PFR SHOWS PROX SENSOR 15MJ, 17MJ AND PSCU (5MJ).  CHECKED + CLEANED SENSOR 15MJ + 17MJ.  PERFORMED PSCU TEST AND GND SCAN, NO FAULTS FOUND.  PERFORMED OPERATIONS CHECK OF 2L DOOR INDICATIONS AND LOCKING NORMAL.
